# SDR 2005UALA00186

- Difficulty date: February 24, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 52,606 hours, 30,857 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SIL BEAM UPPER STRAP HAS CORROSION FROM STA 847-787. REPLACED STRAP.
